Previous |  Up |  Next


Title: On the Maćkowiak-Tymchatyn theorem (English)
Author: Hart, Klaas Pieter
Author: van der Steeg, B. J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 43
Issue: 2
Year: 2002
Pages: 27-43
Category: math
MSC: 03C98
MSC: 06D05
MSC: 54C10
MSC: 54F15
MSC: 54F50
idZBL: Zbl 1072.54022
idMR: MR1979556
Date available: 2012-10-06T01:56:11Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_043-2002-2_3.pdf 824.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo